top of page

RWC RACE BULLETIN/ROUND 2 OF 7!


8:00PM EST / 12:00AM GMT



 

Welcome to Round 2 of the RWC Season 9 Championship!

After an exciting opening round in Canada, we take a dive to the deep South to Daytona International Speedway for a high-speed blistering round of racing!

There is nothing like Daytona it is a one-of-a-kind course. The heavy brake zone into turn 1 coming off the high-speed tri-oval is enough to get your heart pounding. Then after the challenging road course you press yourself into the 32-degree banking to the have to brake and slither your way through a very tight Le Mans Chicane then back up to top speed to race back to the line. It will be an exciting one to watch as 50+cars come roaring down the front straight!


RACE DAY SPECS

EVENT SCHEDULE

05:35PM (EST) (11:35PM GMT): Practice (115 min.)

07:30PM (EST) (01:30AM GMT): 15 min. Drivers' Meeting

07:50PM (EST) (01:45AM GMT): Pre-Qual Warmup (15 Min. All Classes)

08:05PM (EST) (02:05AM GMT): Lone Qualifying (15 Min. All Classes

08:20PM (EST) (02:20AM GMT): 75 Minute Race

09:40PM (EST) (03.:50AM GMT): Post Race Meeting


IN-SIM SESSION TIME OF DAY

01:00PM EST: IN-SIM PRACTICE

03:30PM EST: IN-SIM QUALIFYING

03:45PM EST: IN-SIM RACE TIME

IN SIM DATE OF RACE (01/29/24)


MINIMUM PRACTICE TIME FOR BONUS POINT

18 Laps (Complete minimum laps between all 4 practice sessions and earn a bonus point for this Round)

01/28/24 - 04:00PM - 06:00PM (EST) 09:00PM - 11:00PM (GMT) 5th Practice

01/28/24 - 06:00PM - 08:00PM (EST) 11:00PM - 01:00AM (GMT) 6th Practice

01/28/24 - 08:00PM - 10:00PM (EST) 03:00AM - 01:30AM (GMT) 7th Practice

01/28/24 - 10:00PM - 12:00AM (EST) 03:00AM - 05:00AM (GMT) 8th Practice

(Each official practice is based on the last 2 hours of the 4-hour race day session)


*IMPORTANT DRIVERS: BE CERTAIN TO REVIEW THE USEFUL LINKS OF THE RWC SERIES DISCORD CHANNEL AS WELL AS THE COMPETITOR LINK FOR SPECIFIC RACE DAY INFORMATION


  • RWC USEFUL LINKS: Driver information, Webcam links, Paints links, Spotter, basically Pre-race Day information...

  • WEBSITE "COMPETITORS" BUTTON: Rulebook, Race Day Specs w/Bop, Race Day Times, Driver Infraction Points, Incident Logs



START ZONE



LIVE 8:00 PM EST / 01:00AM GMT
 

APEXRACINGTV LIVE TIMING LINK TO RACE DATA http://livetiming.sdk-gaming.co.uk/livetiming.html?room=ricmotech

 

SEASON 8 BROUGHT TO YOU BY







LEAGUE SCORING AND PAINTS PROVIDED BY


 


Comments


bottom of page